default-icon
Guiddyness
I always feel guiddy, I am on medication for BP and Cholesterol. My BP is always 160. I am taking Arbitel-AMH during morning. However, I still feel guiddy always, especially during day and night. I am a smoker and drink beer once a week. I am not sure if General Physicians or Neurologist could help me with this. Please help!!
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Dizziness and vertigo has many possible causes, including inner ear disturbance, motion sickness and medication effects. Sometimes it's caused by an underlying health condition, such as poor circulation, infection or injury,Meniere's disease,Benign paroxysmal positional vertigo (BPPV),hypotension,migraine,Some neurological disorders such as Parkinson's disease and multiple sclerosis,anemia, hypoglycemia,dehydration etc...Consult nearest ent surgeon they will help you further Regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.